# SDR 99ZZZX2978

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4687Q
- Make and model: Cessna T210L
- Aircraft serial: 21059587
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TRAILING EDGE OF THE AIRCRAFT WING INBOARD OF THE SPEED BRAKE LOCATION.  THE DISTURBED AIR BEHIND THE EXTENDED SPEED BRAKES WAS WORKING THE TRAILING EDGE OF THE WING CAUSING CRACKS AROUND THE TRAILING EDGE ATTACHMENT RIVETS.
